Pacific Journal of Mathematics

Simultaneous diophantine approximations and cubic irrationals.

William W. Adams

Article information

Source
Pacific J. Math., Volume 30, Number 1 (1969), 1-14.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978695

Mathematical Reviews number (MathSciNet)
MR0245522

Zentralblatt MATH identifier
0182.37803

Subjects
Primary: 10.31

Citation

Adams, William W. Simultaneous diophantine approximations and cubic irrationals. Pacific J. Math. 30 (1969), no. 1, 1--14. https://projecteuclid.org/euclid.pjm/1102978695


Export citation

References

  • [1] W. W. Adams, Simultaneousasymptotic diophantine approximations to a basis of a real cubic number field, J. of Number Theory, 1 (1969), 179-194.
  • [2] Z. I. Borevich and I. R. Shafarevieh, Number Theory, Academic Press, New York, 1966.
  • [3] J. W. S. Cassels, Simultaneousdiophantine approximations, J. London Math. Soc. 30 (1955), 119-122.
  • [4] J. W. S. Cassels, An introductionto the geometry of numbers, Springer-Verlag,Berlin, 1959.
  • [5] H. Davenport, Simultaneousdiophantine approximations, Proc. London Math. Soc. 2 (1952), 408-416.
  • [6] H. Davenport and K. Mahler, Simultaneousdiophantine approximations,Duke Math. J. 13 (1946), 105-111.
  • [7] P. Furtwangler, Uber die simultaneApproximationvon Irrationalzahlen,Math. Annalen 96 (1926), 169-175.